# SDR GUUA94352061210A

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 30,759 hours, 35,945 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405925
- Condition: Frayed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR LOWER AFT CABLE FRAYED AND LOWER BELLCRANK LOOSE.  REPLACED AIRSTAIR DOOR LOWER AFT CABLE AND ADJUSTED LOWER BELLCRANK SCREWS.
